I have recently started escitalopram oxalate 20mg and have noticed loosening and peeling of the skin on my face with is red, sore and also inflamed. I do have acne but it is not usually this bad. I did not see this as a listed side effect and do not think there is anything else causing this.
Hi, Jonatha! It's very rare, but has been reported:
Common (1% to 10%): Increased sweating
Uncommon (0.1% to 1%): Acne, aggravated psoriasis, alopecia, cellulitis, dry skin, eczema, erythematous rash, fungal dermatitis, furunculosis, hematomas, lichenoid dermatitis, onychomycosis, pruritus, purpura, pustular rash, rash, scar, skin disorder, urticaria, verruca*
You should probably notify your doctor and get her/his professional advice.
- Escitalopram Information for Consumers
- Escitalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Escitalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Apr 2016 • 3 answers
Posted 7 Nov 2016 • 1 answer
Posted 30 Jan 2017 • 3 answers
Posted 15 May 2017 • 0 answers
Posted 27 Jul 2017 • 2 answers